# SDR 20010517CW005

- Difficulty date: April 9, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N917AL
- Make and model: Bell 407
- Aircraft serial: 53381
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 407040034101
- Part serial: A544
- Condition: Broken
- Location: Transmission
- Part time: 1,998 hours
- Component: Transmission, Bell
- Component part number: 407040006107
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHIP LIGHT, EXCESSIVE METAL ON LOWER CHIP DETECTOR. FOUND INPUT PINION TO HAVE BROKEN TOOTH, CAUSING EXCESSIVE DAMAGE TO MAIN CASE.
